Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 45, Number 171

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A multigrid version of a simple finite element method for the Stokes problem
Juhani Pitkäranta and Tuomo Saarinen.
Math. Comp. 45 (1985), 1-14
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790640
On the accuracy of stable schemes for $2$D scalar conservation laws
Jonathan B. Goodman and Randall J. LeVeque.
Math. Comp. 45 (1985), 15-21
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790641
A linearly implicit finite-difference scheme for the one-dimensional porous medium equation
David Hoff.
Math. Comp. 45 (1985), 23-33
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790642
Error bounds for finite-difference approximations for a class of nonlinear parabolic systems
David Hoff and Joel Smoller.
Math. Comp. 45 (1985), 35-49
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790643
On the rate of convergence for the approximation of nonlinear problems
J. Descloux, J. Rappaz and R. Scholz.
Math. Comp. 45 (1985), 51-64
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790644
Cosine methods for second-order hyperbolic equations with time-dependent coefficients
Laurence A. Bales, Vassilios A. Dougalis and Steven M. Serbin.
Math. Comp. 45 (1985), 65-89
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790645
On the asymptotic convergence of collocation methods with spline functions of even degree
J. Saranen and W. L. Wendland.
Math. Comp. 45 (1985), 91-108
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790646
High-order local rate of convergence by mesh-refinement in the finite element method
Kenneth Eriksson.
Math. Comp. 45 (1985), 109-142
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790647
A general equivalence theorem in the theory of discretization methods
J. M. Sanz-Serna and C. Palencia.
Math. Comp. 45 (1985), 143-152
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790648
Boundary value techniques for initial value problems in ordinary differential equations
A. O. H. Axelsson and J. G. Verwer.
Math. Comp. 45 (1985), 153-171, S1
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790649
An algorithm for nonsmooth convex minimization with errors
Krzysztof C. Kiwiel.
Math. Comp. 45 (1985), 173-180
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790650
Divided differences, shift transformations and Larkin’s root finding method
A. Neumaier and A. Schäfer.
Math. Comp. 45 (1985), 181-196
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790651
Remark on a lemma: “On a method of asymptotic evaluation of multiple integrals” [Math. Comp. 37 (1981), no. 156, 509–521; MR0628712 (83b:41040)] by R. Wong and J. P. McClure
Günter Meinardus.
Math. Comp. 45 (1985), 197-198
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790652
On Shapiro’s cyclic inequality for $N=13$
B. A. Troesch.
Math. Comp. 45 (1985), 199-207
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790653
Constructing integral lattices with prescribed minimum. I
W. Plesken and M. Pohst.
Math. Comp. 45 (1985), 209-221, S5
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790654
Computation of the class number and class group of a complex cubic field
G. Dueck and H. C. Williams.
Math. Comp. 45 (1985), 223-231
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790655
The construction of unramified cyclic quartic extensions of $Q(√m)$
Theresa P. Vaughan.
Math. Comp. 45 (1985), 233-242
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790656
The maximal modulus of an algebraic integer
David W. Boyd.
Math. Comp. 45 (1985), 243-249, S17
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790657
Factorization of multivariate polynomials over finite fields
J. von zur Gathen and E. Kaltofen.
Math. Comp. 45 (1985), 251-261
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790658
Long arithmetic progressions of primes: some old, some new
Paul A. Pritchard.
Math. Comp. 45 (1985), 263-267
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790659
Reviews and Descriptions of Tables and Books
Math. Comp. 45 (1985), 269-275
Abstract, references and article information
Full-text PDF Free Access
Correction: “Gauss-Kronrod integration rules for Cauchy principal value integrals” [Math. Comp. 41 (1983), no. 1, 63–78; MR0701624 (84i:65029)]
Philip Rabinowitz.
Math. Comp. 45 (1985), 277
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 790660